# SDR 2008UALA00043

- Difficulty date: January 3, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 51,190 hours, 18,743 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATIC LINE OUT OF POCKET INTERFERING WITH GIRT BAR AND DOOR SEAL.  FLT ATT STUFFED PAPER TOWELS UNDER SLIDE COVER AND JAMMED SLIDE BUSTLE LOOSE.  AFTER REMOVAL OF COVER FOUND DOOR WOULD NOT ARM.  FOUND STATIC LINE OUT OF POCKET INTERFERING WITH GIRT BAR AND DOOR SEAL.  STOWED STATIC LINE.  CLEANED SEAL AND DOOR SILL AREA.  PRESSURIZED AIRCRAFT, NO LEAKS FOUND.
